Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Shoulder pain, taking medication. Done magnetic therapy. Advice?

hello doctor,about 2 mos from now im in on my right shoulder ,i consulted an orthopedic doctor and he prescrived me anti inflammatory and pain reliever for 20 days but pain still there more worst.again i referred to another ortho specialist and he gived me another kind of anti inflammatory med.too.also he advised me to do magnetic theraphy and exercise what im doing now 2 weeks .im releived after these theraphy but during night if im sleeping i really in deep pain which usually awakes me..please give advice doctor ..thank you ..
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
There are various reasons for this chronic shoulder pain like subacromial bursitis or rotator cuff arthropathy....generally these are treated conservatively in mild to moderate pain ....but if symptoms dont resolve it may need further evaluation and surgery...
Answered: Tue, 15 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor